# SDR CA100708009

- Difficulty date: May 20, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft time: 1,334 hours
- Engine: Ge CF348E5
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 30268314
- Condition: Inoperative
- Location: Navigation
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) RT FORWARD MAIN NAV LIGHT ASSEMBLY PN 30-2683-14 NOT ILLUMINATING. UPON INSPECTION THE BULB WAS SERVICEABLE.  HOWEVER, THE ASSEMBLY WIRES TO ENVIRONMENTAL SPLICE WERE FOUND OVERHEATED AND THE SECURING TYE-WRAPS WERE DISCOLORED AND BRITTLE INDICATING AN OVERHEATED ELECTRICAL CIRCUIT.
